# SDR CA030106013

- Difficulty date: August 21, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cessna 182P
- Aircraft time: 3,109 hours
- Engine: Cont O470S
- Propeller: Mcauly D2A34C58
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 122101015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) A SPLIT FLAP CONDITION OCCURRED WHEN THE FLAPS WERE RAISED FROM 30 DEGREES TO ZERO DEGREE. THE UPPER FLAP SUPPORT CAUGHT THE FLAP TRACK SKIN SUPPORT BRACKET CAUSING LEFT FLAP TO JAM AND THE RIGHT FLAP TO CONTINUE TO GO UP.
